# SDR DXTA2017041206394

- Difficulty date: April 12, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0063
- Aircraft time: 166 hours, 100 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: H218B
- Part serial: 255
- Condition: Malfunctioned
- Location: Mlg
- Part time: 166 hours, 100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LT, RT, AND NOSE, MESSAGE APPEARED WHEN GEAR WAS SELECTED DOWN. RAN QRH AND HAD TO BLOWDOWN GEAR.  REMOVED AND REPLACED THE MLG CONTROL MODULE IAW MM 32-30-30. OPS CHECKED GOOD.
